MAUDE Adverse Event Report: KARL STORZ SE & CO. KG 24/26FR BIPOLAR CUTTING LOOP BOX 6 UNITS; Electrode, Electrosurgical, Active, Urological

KARL STORZ SE & CO. KG 24/26FR BIPOLAR CUTTING LOOP BOX 6 UNITS; Electrode, Electrosurgical, Active, Urological
Model Number 26040GP1-S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was already discarded and will not be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).Cross reference complaint ids: (b)(4).
 
Event or Problem Description
It was reported that the loop broke off during the case.No negative impact in state of health reported.Cross reference mdrs: 9610617-2025-01829.9610617-2025-01830.
 
Additional Manufacturer Narrative
It was determined that the product code associated with this device was incorrect and has since been updated.Therefore, a correction supplemental was submitted to accurately reflect the current product code.This event is filed under internal complaint id (b)(4).

Brand Name
24/26FR BIPOLAR CUTTING LOOP BOX 6 UNITS
Common Device Name
Electrode, Electrosurgical, Active, Urological
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key23351836
Report Number9610617-2025-01831
Device Sequence Number21114913
Product Code FAS
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040GP1-S
Device Catalogue Number26040GP1-S
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown